MathSciNet Relay Station
MathSciNet bibliographic data
MR2833569 16G20 (16E35 16G70)
Iyama, Osamu; Oppermann, Steffen $n$-representation-finite algebras and $n$-APR tilting. Trans. Amer. Math. Soc. 363 (2011), no. 12, 6575–6614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement